# SDR IXXA10WSAP004S

- Difficulty date: December 27, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND CORROSION ON RT WING ACCESS PANEL NR 633AB, 642AB, 642BB AND 642CB.  REMOVED CORROSION.  FOUND TO BE WITHIN LIMIT’S. PERFORMED NDT.  NO CRACK’S OR CORROSION.  CLEANED, TREATED AND PRIMED AREA IAW SRM 57-20-01 FIGURE 201 REV 101,  NDT D634T301 PART 6 51-00-19 REV 93, SRM 20-10-03 REV 036 AND SRM 51-20-01 REV 101.
